Dymadon 0-2 Years Colour Free 60mL

Dymadon is formulated with Paracetamol to relieve mild to moderate pain and fever.

This medicine may not be right for you. Read the label before purchase. Limit of 3 per order. For advice on this product, please contact us at support@michaelschemist.com.au.

$6.82 AUD

or 4 interest-free installments of $1.71 AUD by

Add to wishlist
Add quantity

General Information

Shipping Information

General Information: Dymadon is formulated with Paracetamol to relieve mild to moderate pain and fever.

Features:

  • Relieves pain associated with teething, cold and flu, headache, ear ache and immunisation
  • Colour, sugar and alcohol free.
  • Reduces fever.
  • Great orange flavour.

Warnings:

  • This preparation is for the relief of minor and temporary ailments and should be used only as directed.
  • If symptoms persist see your doctor or healthcare professional.
  • Do not use with other products containing Paracetamol.
  • Suitable from ages 1 month and over.

ALWAYS READ THE LABEL

Active Ingredients:

  • Paracetamol 50mg/mL

Australia:

Flat Rate: $9.95 for all orders Australia-wide.

Free Shipping on all orders over $99 and under 5kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

(2-3 business days)

Orders over 5kg: $9.95 + $1 per kg.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 5-7 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.

Please read our full international shipping policy HERE

Customer Reviews

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)